Expanding the phenotype of TAB2 variants and literature review

Woods, E., Marson, I., Coci, E. et al. (14 more authors) (2022) Expanding the phenotype of TAB2 variants and literature review. American Journal of Medical Genetics Part A, 188 (11). pp. 3331-3342. ISSN 1552-4825



  • Woods, E.
  • Marson, I.
  • Coci, E.
  • Spiller, M.
  • Kumar, A.
  • Brady, A.
  • Homfray, T.
  • Fisher, R.
  • Turnpenny, P.
  • Rankin, J.
  • Kanani, F.
  • Platzer, K.
  • Ververi, A.
  • Emmanouilidou, E.
  • Bourboun, N.
  • Giannakoulas, G.
  • Balasubramanian, M. ORCID logo https://orcid.org/0000-0003-1488-3695
Copyright, Publisher and Additional Information: © 2022 The Authors. American Journal of Medical Genetics Part A published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution-NonCommercial-NoDerivs License, which permits use and distribution in any medium, provided the original work is properly cited, the use is non-commercial and no modifications or adaptations are made (http://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: TAB2; congenital heart disease; developmental delay; facial features; joint hypermobility; syndromal
  • Accepted: 19 June 2022
  • Published (online): 16 August 2022
  • Published: November 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 25 Aug 2022 08:45
Last Modified: 05 Jan 2023 11:09
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/ajmg.a.62949
Related URLs: